# SDR IPXA2025020521932

- Difficulty date: January 15, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: A54611402200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-Z400-#2 ENG PYLON TOP AREA RIB 8 LH LATERAL PANEL CHANNEL CRACKED-DOT 139/21-MR/139. INSTALLED BLEED AIR PRECOOLER IAW AMM 36-11-15-0401. INSTALLED SPLICE BRACKET AT #2 ENG PYLON TOP AREA RIB 8 LH LATERAL PANEL IAW SRM 51-40-21. REVIEWED
